MAUDE Adverse Event Report: HISTOSONICS, INC. EDISON; Focused ultrasound system for non-thermal, mechanical tissue ablation

HISTOSONICS, INC. EDISON; Focused ultrasound system for non-thermal, mechanical tissue ablation
Catalog Number EDNTC1001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Kidney or Urinary Problem (4503)
Date of Event 05/15/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No device malfunctions or other noteworthy events occurred during the histotripsy procedure.This report is being filed due to the extended hospitalization of the patient.
 
Event or Problem Description
On (b)(6) 2026 a female patient with a history of colorectal cancer metastatic to the liver, received histotripsy treatment to a single lesion in segment iv consisting of four overlapping maximum planned treatment volumes (ptv) for a total ptv of approximately 134 cc.Given the treatment volume, the treating physician was aware of the potential risk for acute kidney injury (aki) and implemented preventive measures during the procedure, including placement of a foley catheter, administration of intravenous fluids throughout the procedure, monitoring of urine output, and close blood pressure monitoring.During the procedure, the patient experienced low urine output but was otherwise clinically stable according to the treating physician.Following treatment, the patient was admitted for observation due to elevated creatinine levels.Neither the baseline nor post-procedure creatinine values were available at the time of filing, so it is unclear if this event was an aki.The patient remained hospitalized for observation and supportive care; renal function remained stable without the need for dialysis or other intervention.The patient was discharged on (b)(6).

Brand Name
EDISON
Common Device Name
Focused ultrasound system for non-thermal, mechanical tissue ablation
Manufacturer (Section D)
HISTOSONICS, INC.
16305 36th avenue n.
suite 300
plymouth MN 55446
Manufacturer (Section G)
HISTOSONICS, INC
16305 36th avenue n.
suite 300
plymouth MN 55446
Manufacturer Contact
leeanne swiridow
16305 36th avenue n.
suite 300
plymouth, MN 55446
6128038508
MDR Report Key25538684
Report Number3027664504-2026-00023
Device Sequence Number9359116
Product Code QGM
UDI-Device Identifier00850006962082
UDI-Public00850006962082
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K241902
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberEDNTC1001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2026
Initial Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/08/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale